Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Intermittent cold chills in the thigh and lower leg, numbness in the arm, shoulder pain. Normal chest x-ray and EKG. O citalopram

I have intermittent cold chills on my left thigh and lower leg leg (no pain), this is sometimes accompioned with upper left arms numbness/neck and left shoulder pain, even when i do not feel anxious I suffer from GAD with emphasis on worrying about my health (mainly heart/ stroke ). I previously suffered panic attacks. Have had chest x-ray and EKGs & Heart ultra-sound and all is recorded normal. 35years old, smoker, take 10mg Citalopram & 2mg Diazapam daily. The chills in my legs concern me. Any advice please? Thanks Tom
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  741
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
General & Family Physician 's  Response
Hi there,
Thank you for writing to us.
With the symptoms that you are mentioning i.e." intermittent cold chills on my left thigh and lower leg leg (no pain), this is sometimes accompioned with upper left arms numbness/neck and left shoulder pain" with your history of GAD this all goes in favor of the diagnosis of GAD and panic attacks.
The great thing is that all your tests have been normal.
The chills in the legs that concern you could very well be due to panic attacks or anxiety and these chills happen due to narrowing of blood vessels in the legs and hands. This narrowing of blood vessels is due to increased amount of adrenaline in your body as a result of the increased anxiety that you are having.
So this is nothing serious or anything to worry about
You should discuss these symptoms with your psychiatrist next time you visit him/her.
Kindest Regards
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor